Renormalization of two—terminal reliability

Daryl D. Harms, Charles J. Colbourn

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

An exact algebraic method for computing the two‐terminal reliabilities in a network is approximated to yield an effective upper bound that can be computed in time that is polynomial in the size of the network. The result yields both a strong a priori bound and a strong a posteriori technique for improving upper bounds from other upper‐bounding methods. © 1993 by John Wiley & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)289-297
Number of pages9
JournalNetworks
Volume23
Issue number4
DOIs
StatePublished - Jul 1993
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'Renormalization of two—terminal reliability'. Together they form a unique fingerprint.

  • Cite this